# SDR DALA2023102408759

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 86,590 hours, 28,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 LANYARD LOOSE UNDER 2L DOOR. CORRECTIVE ACTION: RESECURED LANYARD AS REQUIRED PER B757 AMM 52-11. DOOR OPS NORMAL. (4316572)
